Alert archive / Montana / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 3, NWS Great Falls, MT
NWS Great Falls, MT issued this severe thunderstorm warning at Jun 2, 2011, 5:18 AM MDT for Cascade County, Chouteau County, Montana. It was in force for 57 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 2, 2011, 5:18 AM MDT (11:18 UTC)
- Expired
- Jun 2, 2011, 6:15 AM MDT
- In force
- 57 min
- Issued by
- NWS Great Falls, MT
- Area
- Storm-based polygon
Counties Cascade County, MT, Chouteau County, MT
The radar
The Great Falls radar (KTFX), 61 km from the middle of the area, began a volume at 11:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 2, 5:55 AM MDT | HAIL 0.25 | 7 E Fort Benton, MT | PEA SIZE HAIL FALLING EAST OF FORT BENTON. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Great_falls, MT (KTFX), launched 00:00Z, 11.3 hours before the alert went out and 23 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 32 J/kg
- Mixed-layer CIN
- -225 J/kg
- Mixed-layer LCL
- 1234 m above ground
- 0-6 km bulk shear
- 77 kt
- 0-1 km storm-relative helicity
- 56 m²/s²
- 0-3 km storm-relative helicity
- 194 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
844
WUUS55 KTFX 021118
SVRTFX
MTC013-015-021215-
/O.NEW.KTFX.SV.W.0003.110602T1118Z-110602T1215Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREAT FALLS MT
518 AM MDT THU JUN 2 2011
THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL CASCADE COUNTY IN CENTRAL MONTANA...
SOUTHERN CHOUTEAU COUNTY IN NORTH CENTRAL MONTANA...
THIS INCLUDES THE CITY OF FORT BENTON...
* UNTIL 615 AM MDT
* AT 518 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM 8 MILES SOUTHEAST OF HIGHWOOD...MOVING
NORTHEAST AT 50 MPH.
* LOCATIONS IN THE WARNING INCLUDE FORT BENTON...GERALDINE AND
HIGHWOOD.
HAIL TO THE SIZE OF QUARTERS...AND WIND GUSTS TO 60 MPH ARE LIKELY
WITH THIS STORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
&&
LAT...LON 4806 11082 4765 10989 4743 11064 4735 11071
4743 11094
TIME...MOT...LOC 1118Z 213DEG 45KT 4748 11072
$$
BRUSDA3 follow-up statements
094
WWUS55 KTFX 021140
SVSTFX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
540 AM MDT THU JUN 2 2011
MTC013-021149-
/O.CAN.KTFX.SV.W.0003.000000T0000Z-110602T1215Z/
CASCADE MT-
540 AM MDT THU JUN 2 2011
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL CASCADE COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAS EXITED THE
COUNTY.
LAT...LON 4758 11091 4806 11082 4765 10989 4764 10992
4748 11047
TIME...MOT...LOC 1139Z 213DEG 45KT 4770 11051
$$
MTC015-021215-
/O.CON.KTFX.SV.W.0003.000000T0000Z-110602T1215Z/
CHOUTEAU MT-
540 AM MDT THU JUN 2 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 AM MDT
FOR SOUTHERN CHOUTEAU COUNTY...
AT 536 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 12 MILES SOUTHEAST OF FORT BENTON...MOVING NORTHEAST AT
45 MPH.
THE SEVERE THUNDERSTORM WILL AFFECT LOCATIONS NEAR FORT BENTON
AROUND 6 AM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
&&
LAT...LON 4758 11091 4806 11082 4765 10989 4764 10992
4748 11047
TIME...MOT...LOC 1139Z 213DEG 45KT 4770 11051
$$
BRUSDA314 WWUS55 KTFX 021159 SVSTFX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GREAT FALLS MT 559 AM MDT THU JUN 2 2011 MTC015-021215- /O.CON.KTFX.SV.W.0003.000000T0000Z-110602T1215Z/ CHOUTEAU MT- 559 AM MDT THU JUN 2 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 AM MDT FOR CENTRAL CHOUTEAU COUNTY... AT 600 AM MDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 15 MILES EAST OF FORT BENTON...MOVING NORTHEAST AT 45 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. && LAT...LON 4759 11032 4775 11085 4801 11071 4774 11010 TIME...MOT...LOC 1159Z 206DEG 38KT 4789 11036 $$
868 WWUS55 KTFX 021211 SVSTFX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GREAT FALLS MT 611 AM MDT THU JUN 2 2011 MTC015-021221- /O.EXP.KTFX.SV.W.0003.000000T0000Z-110602T1215Z/ CHOUTEAU MT- 611 AM MDT THU JUN 2 2011 ...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL CHOUTEAU COUNTY WILL EXPIRE AT 615 AM MDT... NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAD EXITED THE WARNED AREA...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE. LAT...LON 4759 11032 4775 11085 4801 11071 4774 11010 TIME...MOT...LOC 1211Z 206DEG 38KT 4800 11028 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 4:15 AM MDT, 1 hour 3 minutes earlier.
Area forecast discussion, Jun 2, 4:15 AM MDT, 1 hour 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREAT FALLS MT 415 AM MDT THU JUN 2 2011 .DISCUSSION... TODAY THROUGH SATURDAY...A RATHER ACTIVE WEATHER DAY EXPECTED OVER THE REGION...AS SEVERAL UPPER AIR DISTURBANCE RACE NORTHWARD THROUGH THE REGION TODAY. AS A RESULT...SHOWERS/THUNDERSTORMS/HIGH MOUNTAIN SNOW WILL BE LIKELY ACROSS THE AREA. THE AIRMASS WILL BE UNSTABLE ENOUGH THAT THE STRONGER STORMS WILL PRODUCE GUSTY WINDS/SMALL HAIL...AN ISOLATED SEVERE STORM IS POSSIBLE DURING THE AFTERNOON/EVENING HOURS. EXPECT TEMPERATURES TO NOT RISE MUCH TODAY DUE TO THE CLOUD COVER...EXPECT IN THE HAVRE/LEWISTOWN AREA WHERE A BIT OF SUNSHINE TODAY WILL ALLOW FOR TEMPERATURES TO WARM A BIT. THE PRECIPITATION SHOULD BECOME MORE STRATIFORM TONIGHT...THUS A STEADIER LIGHTER RAINFALL IS EXPECTED. THE PRECIPITATION GRADUALLY COMES TO AN END ON FRIDAY...WITH SKIES CLEARING OUT ON FRIDAY NIGHT. AS OF NOW...SATURDAY LOOKS TO BE MOSTLY DRY/MILD ACROSS THE REGION WITH TEMPERATURES STARTING TO WARM BACK UP TOWARDS SEASONAL NORMALS. BRUSDA SATURDAY NIGHT THROUGH THURSDAY...MODELS CONTINUE TO POINT TOWARD A WARM AND DRY WEEKEND AS A NEGATIVE TILT UPPER RIDGE BUILDS OVER THE AREA. AFTERNOON READINGS ON SUNDAY AND MONDAY MAY REACH THE WARMEST TEMPERATURES OF THE SEASON THUS FAR. BY SUNDAY NIGHT...INCREASING SOUTH TO SOUTHWEST FLOW ALOFT FROM A DEEP UPPER TROF SITUATED ALONG THE WEST COAST WILL BRING MOISTURE AND DESTABILIZE THE AIRMASS OVER SOUTHWEST MONTANA AND ALONG THE ROCKY MOUNTAIN FRONT. THUNDERSTORMS WILL BECOME MORE WIDESPREAD MONDAY AFTERNOON AS THE UPPER TROF CONTINUES TO PUSH SLOWLY EAST. THE UPPER TROF WILL BEGIN TO PUSH ACROSS THE AREA TUESDAY WITH A CONTINUATION OF SHOWERS AND THUNDERSTORMS OVER THE COUNTY WARNING AREA. PRECIPITATION WILL CONTINUE WEDNESDAY AS BROAD LOW PRESSURE REMAINS OVER THE AREA. THE MODELS HAVE DIFFERENCES IN PRECIPITATION AMOUNTS. TEMPERATURES WILL BE ABOVE SEASONAL AVERAGES SUNDAY AND MONDAY BUT FALL BELOW SEASONAL AVERAGES TUESDAY AND WEDNESDAY AS COOLER AIR ACCOMPANIES THE UPPER TROF PASSAGE. && .AVIATION... UPDATED 0455Z. SOUTHWEST FLOW ALOFT WILL CONTINUE TO BRING INCREASING MOISTURE TO THE AREA OVERNIGHT. SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS PORTIONS OF NORTH CENTRAL MONTANA THROUGH 09Z WITH KHVR POSSIBLY BEING AFFECTED. WIDESPREAD SHOWERS AND ISOLATED THUNDERSTORMS ARE EXPECTED THURSDAY WITH VFR/MVFR CONDITIONS EXPECTED TO PREVAIL ALONG WITH AREAS IFR CONDITIONS. A COLD FRONT WILL PUSH THROUGH NORTH CENTRAL MONTANA AFTER 18Z THURSDAY WITH GUSTY WESTERLY WINDS DEVELOPING BEHIND THE FRONT AND SHOWERS DIMINISHING. MPJ && .HYDROLOGY... PERIODS OF SHOWERS AND THUNDERSTORMS WILL AFFECT THE REGION THROUGH FRIDAY MORNING...BEFORE TAPERING OFF DURING THE AFTERNOON AND EVENING HOURS ON FRIDAY. THE HEAVIEST PRECIPITATION IS EXPECTED OVER THE ROCKY MOUNTAIN FRONT. THE COMBINATION OF RAINFALL AND RUNOFF WITH THE INCREASED SNOWMELT WILL LIKELY CAUSE MOST RIVERS...CREEKS...AND STREAMS TO CONTINUE SLOWLY RISING THROUGH AT LEAST THE REMAINDER OF THE WEEK. AREAL FLOOD HIGHLIGHTS CONTINUE FOR THE AREA...AND SOME RIVER FORECAST POINTS MAY REACH FLOOD STAGE WITHIN THE NEXT FEW DAYS. && .PRELIMINARY POINT TEMPS/POPS... GTF 55 42 61 42 / 70 70 50 10 CTB 53 43 62 40 / 90 70 30 10 HLN 56 42 61 41 / 70 60 50 10 BZN 60 36 59 36 / 60 50 40 10 WEY 45 27 51 29 / 60 60 30 20 DLN 54 34 59 35 / 70 50 30 20 HVR 62 47 65 44 / 70 60 50 20 LWT 62 41 58 40 / 40 50 50 10 && .TFX WATCHES/WARNINGS/ADVISORIES... AREAL FLOOD WARNING UNTIL FURTHER NOTICE FOR CASCADE...FERGUS...JUDITH BASIN...CHOUTEAU...BLAINE AND MEAGHER COUNTIES. FLOOD WARNING FOR THE MISSOURI RIVER NEAR ULM THROUGH SUNDAY EVENING. FLOOD WATCH THROUGH FRIDAY AFTERNOON BEAVERHEAD...BROADWATER... CENTRAL AND SOUTHERN LEWIS AND CLARK...EASTERN GLACIER...EASTERN PONDERA...EASTERN TETON...GALLATIN...HILL...JEFFERSON... LIBERTY...MADISON...NORTHERN ROCKY MOUNTAIN FRONT...SOUTHERN ROCKY MOUNTAIN FRONT...TOOLE. FLOOD WATCH FOR THE BIG HOLE RIVER NEAR MELROSE. && WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Jun 2, 3:54 AM MDT, 1 hour 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREAT FALLS MT 354 AM MDT THU JUN 2 2011 MTZ012-013-047-050-051-054-031000- CASCADE-CHOUTEAU-BLAINE-JUDITH BASIN-FERGUS-MEAGHER- 354 AM MDT THU JUN 2 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA. .DAY ONE...TODAY AND TONIGHT A FLOOD WARNING REMAINS IN EFFECT. SCATTERED SHOWERS AND THUNDERSTORMS WILL AFFECT MUCH OF THE REGION TODAY. SOME STORMS WILL BE CAPABLE OF PRODUCING GUSTY WINDS AND SMALL HAIL. AN ISOLATED SEVERE THUNDERSTORM IS POSSIBLE DURING THE AFTERNOON AND EVENING HOURS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A FLOOD WARNING REMAINS IN EFFECT UNTIL THE THREAT FOR FLOODING HAS ENDED. .SPOTTER INFORMATION STATEMENT... ANY SPOTTER REPORT OF SEVERE WEATHER OR FLOODING WOULD BE GREATLY APPRECIATED. MTZ008>011-014-015-044>046-048-049-052-053-055-031000- BEAVERHEAD-NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-HILL- CENTRAL AND SOUTHERN LEWIS AND CLARK-MADISON-TOOLE-LIBERTY- EASTERN PONDERA-SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON- JEFFERSON-BROADWATER-GALLATIN- 354 AM MDT THU JUN 2 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA. .DAY ONE...TODAY AND TONIGHT A FLOOD WATCH REMAINS IN EFFECT. SCATTERED SHOWERS AND THUNDERSTORMS WILL AFFECT MUCH OF THE REGION TODAY. SOME STORMS WILL BE CAPABLE OF PRODUCING GUSTY WINDS AND SMALL HAIL. AN ISOLATED SEVERE THUNDERSTORM IS POSSIBLE DURING THE AFTERNOON AND EVENING HOURS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A FLOOD WATCH REMAINS IN EFFECT UNTIL THE THREAT FOR FLOODING HAS ENDED. .SPOTTER INFORMATION STATEMENT... ANY SPOTTER REPORT OF SEVERE WEATHER OR FLOODING WOULD BE GREATLY APPRECIATED.
In the hours before
Special weather statement, Jun 2, 4:01 AM MDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREAT FALLS MT 401 AM MDT THU JUN 2 2011 MTZ012-021045- CASCADE MT- 401 AM MDT THU JUN 2 2011 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CASCADE COUNTY UNTIL 445 AM MDT... AT 400 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11 MILES SOUTHWEST OF CASCADE...MOVING NORTH AT 30 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS TO BE AFFECTED THIS STORM INCLUDE CASCADE...SIMMS AND FORT SHAW...ALONG WITH LOCATIONS ALONG INTERSTATE 15 FROM CRAIG TO ULM. LAT...LON 4751 11189 4760 11161 4710 11165 4717 11193 TIME...MOT...LOC 1000Z 182DEG 27KT 4714 11182 BRUSDA
Local storm report, Jun 2, 4:21 AM MDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
421 AM MDT THU JUN 02 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 AM HAIL 3 WNW EAST HELENA 46.61N 111.96W
06/02/2011 E0.25 INCH LEWIS AND CLARK MT TRAINED SPOTTER
PEA SIZE HAIL COVERED THE GROUND AT THE HELENA AIRPORT.
&&
BRUSDASpecial weather statement, Jun 2, 4:34 AM MDT, 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREAT FALLS MT 434 AM MDT THU JUN 2 2011 MTZ012-013-049-021130- CASCADE MT-CHOUTEAU MT-EASTERN TETON MT- 434 AM MDT THU JUN 2 2011 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN TETON...WESTERN CHOUTEAU AND NORTHERN CASCADE COUNTIES UNTIL 530 AM MDT... AT 430 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12 MILES WEST OF GREAT FALLS...MOVING NORTHEAST AT 40 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER...WIND GUSTS UP TO 50 MPH AND HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING IS EXPECTED WITH THIS STORM. LOCATIONS IMPACTED BY THIS STORM INCLUDE...SUN PRAIRIE...VAUGHN...BLACK EAGLE...GREAT FALLS...MALMSTROM AFB...FLOWEREE AND CARTER. LAT...LON 4793 11168 4789 11036 4729 11137 4741 11187 TIME...MOT...LOC 1033Z 216DEG 37KT 4747 11151 BRUSDA
Local storm report, Jun 2, 4:39 AM MDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
439 AM MDT THU JUN 02 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0437 AM HAIL 5 SW GREAT FALLS 47.46N 111.38W
06/02/2011 E0.25 INCH CASCADE MT OFFICIAL NWS OBS
PEA SIZE HAIL FALLING...AND VERY HEAVY RAIN.
&&
BRUSDASpecial weather statement, Jun 2, 4:46 AM MDT, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREAT FALLS MT 446 AM MDT THU JUN 2 2011 MTZ012-021130- CASCADE MT- 446 AM MDT THU JUN 2 2011 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CASCADE COUNTY UNTIL 530 AM MDT... AT 442 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 18 MILES SOUTHWEST OF BELT...OR 25 MILES SOUTH OF GREAT FALLS...MOVING NORTHEAST AT 35 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. * LOCATIONS IMPACTED BY THIS STORM INCLUDE...STOCKETT... CENTERVILLE...TRACY...SAND COULEE AND BELT. LAT...LON 4760 11110 4737 11079 4707 11100 4714 11128 TIME...MOT...LOC 1045Z 206DEG 32KT 4718 11110 BRUSDA
Local storm report, Jun 2, 4:47 AM MDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
447 AM MDT THU JUN 02 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 AM HAIL 3 S ULM 47.39N 111.51W
06/02/2011 E0.50 INCH CASCADE MT NWS EMPLOYEE
HAIL UP TO ONE HALF INCH FALLING SOUTH OF ULM.
&&
BRUSDAThe office that day
Everything else NWS Great Falls, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 8:00 PM MDT | Special Weather Statement | TFX | Chouteau | 60 min |
| Jun 1, 9:30 PM MDT | Special Weather Statement | TFX | Chouteau | 60 min |
| Jun 1, 9:46 PM MDT | Special Weather Statement | TFX | Judith Basin | 59 min |
| Jun 1, 10:22 PM MDT | Special Weather Statement | TFX | Judith Basin | 38 min |
| Jun 1, 11:05 PM MDT | Severe Thunderstorm Warning | TFX | Chouteau, Fergus, Judith Basin | 55 min |
| Jun 1, 11:27 PM MDT | Special Weather Statement | TFX | Blaine | 63 min |
| Jun 1, 11:45 PM MDT | Severe Thunderstorm Warning | TFX | Blaine, Chouteau, Hill | 50 min |
| Jun 2, 12:51 AM MDT | Special Weather Statement | TFX | Blaine | 54 min |
| Jun 2, 1:59 AM MDT | Special Weather Statement | TFX | Blaine | 76 min |
| Jun 2, 3:05 AM MDT | Special Weather Statement | TFX | Lewis and Clark | 40 min |
| Jun 2, 4:01 AM MDT | Special Weather Statement | TFX | Cascade | 44 min |
| Jun 2, 4:34 AM MDT | Special Weather Statement | TFX | Cascade, Chouteau | 56 min |
| Jun 2, 4:46 AM MDT | Special Weather Statement | TFX | Cascade | 44 min |
| Jun 2, 5:30 AM MDT | Special Weather Statement | TFX | Liberty | 30 min |
| Jun 2, 6:16 AM MDT | Special Weather Statement | TFX | Hill, Liberty | 74 min |
| Jun 2, 7:09 AM MDT | Special Weather Statement | TFX | Blaine | 51 min |
| Jun 2, 7:31 AM MDT | Severe Thunderstorm Warning | TFX | Blaine | 44 min |
| Jun 2, 12:43 PM MDT | Special Weather Statement | TFX | Fergus | 47 min |
| Jun 2, 12:54 PM MDT | Special Weather Statement | TFX | Blaine | 51 min |
| Jun 2, 1:25 PM MDT | Special Weather Statement | TFX | Blaine | 35 min |
| Jun 2, 1:57 PM MDT | High Wind Warning | TFX | 5 hr |
Nearby
Severe Thunderstorm Warnings in Montana, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.